Chun-Hung Liu
Chun-Hung Liu
Department of Mathematics, Texas A&M University
Verified email at math.tamu.edu - Homepage
Title
Cited by
Cited by
Year
Roman domination on strongly chordal graphs
CH Liu, GJ Chang
Journal of Combinatorial Optimization 26 (3), 608-619, 2013
832013
Upper bounds on Roman domination numbers of graphs
CH Liu, GJ Chang
Discrete Mathematics 312 (7), 1386-1391, 2012
512012
Roman domination on 2-connected graphs
CH Liu, GJ Chang
SIAM Journal on Discrete Mathematics 26 (1), 193-205, 2012
372012
A new bound for the 2/3 conjecture
CH LIU, JS Sereni, P Whalen, ZB Yilma
Combinatorics, Probability and Computing 22 (3), 384-393, 2013
302013
A new bound for the 2/3 conjecture
CH LIU, JS Sereni, P Whalen, ZB Yilma
Combinatorics, Probability and Computing 22 (3), 384-393, 2013
302013
Partitioning H-minor free graphs into three subgraphs with no large components
CH Liu, S Oum
Journal of Combinatorial Theory, Series B 128, 114-133, 2018
222018
Cycle lengths and minimum degree of graphs
CH Liu, J Ma
Journal of Combinatorial Theory, Series B 128, 66-95, 2018
202018
Graph structures and well-quasi-ordering
CH Liu
Georgia Institute of Technology, 2014
202014
Packing and covering immersions in 4-edge-connected graphs
CH Liu
arXiv preprint arXiv:1505.00867, 2015
192015
Deploying Robots With Two Sensors in K1, 6‐Free Graphs
W Abbas, M Egerstedt, CH Liu, R Thomas, P Whalen
Journal of Graph Theory 82 (3), 236-252, 2016
172016
A unified proof of conjectures on cycle lengths in graphs
J Gao, Q Huo, CH Liu, J Ma
arXiv preprint arXiv:1904.08126, 2019
132019
Clustered coloring of graphs excluding a subgraph and a minor
CH Liu, DR Wood
arXiv preprint arXiv:1905.09495, 2019
112019
Notes on graph product structure theory
Z Dvořák, T Huynh, G Joret, CH Liu, DR Wood
2019-20 MATRIX Annals, 513-533, 2021
102021
Packing topological minors half-integrally
CH Liu
arXiv preprint arXiv:1707.07221, 2017
102017
Minimum size of feedback vertex sets of planar graphs of girth at least five
T Kelly, CH Liu
European Journal of Combinatorics 61, 138-150, 2017
102017
Domination in tournaments
M Chudnovsky, R Kim, CH Liu, P Seymour, S Thomassé
Journal of Combinatorial Theory, Series B 130, 98-113, 2018
92018
Edge Roman domination on graphs
GJ Chang, SH Chen, CH Liu
Graphs and Combinatorics 32 (5), 1731-1747, 2016
92016
An upper bound on the fractional chromatic number of triangle-free subcubic graphs
CH Liu
SIAM Journal on Discrete Mathematics 28 (3), 1102-1136, 2014
92014
Triangle‐free graphs that do not contain an induced subdivision of K4 are 3‐colorable
M Chudnovsky, C Liu, O Schaudt, S Spirkl, N Trotignon, K Vušković
Journal of Graph Theory 92 (2), 67-95, 2019
82019
Clustered graph coloring and layered treewidth
CH Liu, DR Wood
arXiv preprint arXiv:1905.08969, 2019
82019
The system can't perform the operation now. Try again later.
Articles 1–20